Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pus filled bruise on the foot. Not responding to callus remover. How to treat the pain?

Hello I have a bruise in the ball of my foot and it looks like it has pus inside. I guess this caused by wearing my summer sandals regularly. It was hurting a week ago and I bought callus remover from pharmacy and have used it for the past two days. I don t see anything changing in the appearance of that spot. Pain level has gone down but I still see white stuff inside that spot. How do I treat this? Thanks for your help.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear tanks for your question ,your having bruise in your foot, with puss inside ,Dear this is infected bruise and this is not corn,that you has used callus remover,you should get antiseptic dressing along with oral antibiotic and anti inflammatory drugs ,for a week ,time ,it will get cured.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor